MAUDE Adverse Event Report: TIDI PRODUCTS LLC R15/BAG, DRAIN; TABLE, CYSTOMETRIC, ELECTRIC

TIDI PRODUCTS LLC R15/BAG, DRAIN; TABLE, CYSTOMETRIC, ELECTRIC
Model Number 25217
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Reporting rejected product due to adapters not fitting properly.Too loose.
 
Additional Manufacturer Narrative
H3: the device was returned for evaluation.Visual inspection and measurement confirmed that the sterile drain bag contained a male adapter that was out of tolerance, which could lead to fitment issues.No other anomalies were noted on the unit.The device history record (dhr) was reviewed and did not reveal any abnormalities in the manufacturing process.At this time, this appears to be an isolated incident, as no similar complaints have been reported for this product.As the root cause could not be determined through the quality assurance investigation, the issue has been escalated for further evaluation by a subject matter expert (sme).Manufacturer reference file: (b)(4).

Brand Name
R15/BAG, DRAIN
Common Device Name
TABLE, CYSTOMETRIC, ELECTRIC
Manufacturer (Section D)
TIDI PRODUCTS LLC
570 enterprise drive
neenah WI 54956
Manufacturer Contact
chris rahn
570 enterprise drive
neenah, WI 54956
9207514300
MDR Report Key23639391
Report Number2182318-2025-00103
Device Sequence Number15731297
Product Code MMZ
UDI-Device Identifier00618125155682
UDI-Public00618125155682
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number25217
Device Catalogue Number25217
Device Lot Number70524763
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/23/2025
Initial Report FDA Received Date11/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown